COSMOVERSE AGENDA 2021
DAY 1 NOVEMBER 5th

REGISTRATION OPENS 8:30AM

9:30AM - Zaki Manian: The Future of the Interchain Compostability


Zaki Manian

Co-Founder SOMMELIER

9:50AM - Sunny Aggarwal: Superfluid Staking


Sunny Aggarwal

Co-Founder OSMOSIS

10:10AM - Abhitej Singh: Liquid Staking


Abhitej Singh

CMO Persistence

10:30AM - Josh Lee: IBC UX: How Wagmi


Josh Lee

Co-Founder OSMOSIS & Keplr

10:50AM - Joseph Al Chami: Building Infrastructure for a Multi-Chain World


Joseph Al Chami

Product Manager at FIGMENT

11:10AM - BREAK

Ametista Foyer

20 minute - Coffee Break

11:30AM - Fireside Chat: Meltem Demirors & Tegan Kline


Meltem Demirors

CSO at COINSHARES


Tegan Kline

Co-Founder EDGE & NODE

Moderator
Chjango Unchained

Advisor to Cosmos Ecosystem Projects

11:50AM - Federico Kunze Küllmer: Ethereum on Cosmos


Federico Kunze Küllmer

Co-Founder THARSIS

12:10PM - Billy Rennekamp: Interchain Security


Billy Rennekamp

ICF COSMOS Hub Lead

12:30PM - Felix Lutsch: Evolution of Staking


Felix Lutsch

CCO CHORUS ONE

1:00PM - Cyber SPECIAL LIVE EVENT


BOSTROM

MAINNET LAUNCH

1:40PM - LUNCH BREAK

Corinthia Hotel Lisbon Resturaunt

50 minutes - LUNCH

2:20PM - Ella Qiang: Web 3.0 for Everyone


Ella Qiang

VP of Ecosystems Partnerships with CHRONOS CHAIN

2:40PM - Daniel Hwang: Validator Responsibility & Regulation  


Daniel Hwang

Protocol Specialist STAKE FISH

3:00PM - Alessio Treglia: Our commitment to the Cosmos ecosystem today and tomorrow


Alessio Treglia

VP of Engineering TENDERMINT

3:20PM - Marcus Maute: Building Digital Asset Ecosystem


Marcus Maute

COO BRIDGETOWE CAPITAL

3:40PM - Ethan Frey: CosmWasm Power-ups


Ethan Frey

Co-Founder CONFIO

4:00PM - Enrico Talin: From SSI to Asset Based NFTs


Enrico Talin

Co-Founder COMMERCIO

4:20PM - BREAK

Ametista Foyer

20 minute - Coffee Break

4:40PM - SELO: How Facebook's legal team guided us to the Cosmos Eco


SELO

ELEVEN YELLOW

4:55PM - Nicolas Weber: Converging the Metaverse and DeFi


Nicolas Weber

Co-Founder MGH DAO

5:15PM - Riccardo Montagnin: Democratizing Social Network 


Riccardo Montagnin

Tech Lead DESMOS

5:35PM - NFT PANEL

Nicolas Weber

MGH DAO

Shane Vitarana

Co-Founder STARGAZE

Peter Lindström

Administrative Director PASSAGE3D

Tor Bair

Secret Network

Michael Sofaer

CEO and founder of Pylons

Moderator
Marc Zeller

Integrations Lead AAVE


DAY 2 NOVEMBER 6th AGENDA


9:40AM - Vasily Shapovalov: Liquid Staking on TERRA


Vasily Shapovalov

LIDO Finance


Andei Zavgorodniy

LIDO Finance

10:00AM - Ismail Khoffi: Scalable shared security for Millions of Blockchains 


Ismail Khoffi

Co-Founder Celestia

10:20AM - Dean Tribble: To BLD 


Dean Tribble

Co-Founder Agoric

10:40AM - Onur Akpolat & Marko Baricevic: Builders Program


Onur Akpolat

Interchain


Marko Baricevic

Interchain

11:00AM - COSMOS WALLETS PANEL

Josh Lee

Co-Founder Osmosis & Keplr

Mikey JH Lee

BD Cosmostation

Alex Harley

Co-Founder SteakWallet

Erica Kang

KryptoSeoul


11:25AM - BREAK

Ametista Foyer

25 minute - Coffee Break

11:50AM - Jack Zampolin: IBC Past, Present, Future 


Jack Zampolin

Founder Strangelove Ventures

12:10PM - Brent Xu: Bridging the Bond Markets to Crypto


Brent Xu

Founder Umee

12:30PM - Dr. Shaun Conway: Earth State 


Dr. Shaun Conway

Founder IXO World

12:50PM - Gregory Landua: Making Cosmos The Epicenter For Movement From Degen > Regen


Gregory Landua

Co-Founder Regen Network

1:10PM - IBC BRIDGING PANEL

Dean Tribble

Co-Founder Agoric

Brian Crain

CEO & Co-Founder of Chorus One

Michael Perklin

CISO Shapeshift

Jaron Parnala

Senior Product Manager
Coinbase


1:35PM - LUNCH BREAK

Corinthia Hotel Lisbon Resturaunt

55 minutes - LUNCH

2:30PM - Jazear Brooks: Growth Opportunities in Cosmos DeFi


Jazear Brooks

Founder Sifchain

2:50PM - Sergey Gorbunov: Scaling Interoperability


Sergey Gorbunov

Co-Founder Axelar

3:10PM - Dan Edlebeck: Web3 Privacy, Powered by Cosmos


Dan Edlebeck

CEO of Exidio Building Sentinel

3:30PM - Tor Bair: Secret’s Out: Privacy for the Metaverse


Tor Bair

Founder Secret Network

3:50PM - Eric Chen: Cross-Chain Derivatives


Eric Chen

Co-Founder Injective Protocol

4:10PM - Martin Worner: Regulated DeFi


Martin Worner

Co-Founder Confio & Building TGrade

4:30PM -Réda Berrehili: Bridging Traditional Finances with DeFi on Cosmos


Réda Berrehili

Co-Founder of Klub

4:50PM -Andrea Di Michele: JUNO


Andrea Di Michele

Full Stack Dev Stakefish & Core Contributor JUNO

5:10PM - LIQUID STAKING FIRESIDE 

Vasiliy Shapovalov

CTO P2P.org & LIDO Finance

Rudraj Mehta

Research & BD at Persistence

Dev Ojha

Co-founder of Osmosis

Mirko Schmiedl

Co-founder of StakingRewards


Cosmoverse 2021 Agenda